# SDR UPS07849881

- Difficulty date: May 26, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 72,646 hours, 25,496 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 1760 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CORROSION ON FLOOR SUPPORT FITTING ON AFT VERTICAL BEAM, FS 1760 BL 0.  REMOVED FLOOR SUPPORT FITTING AT STA 1760 BL 0 IAW SRM 51-03-00-0.  FABRICATED AND INSTALLED FLOOR SUPPORT FITTING AT STA 1760 BL 0 IAW DWG 5773846, AND SRM 51-1-20D.
